MathSciNet Relay Station
MathSciNet bibliographic data
MR2784814 47L15 (32M05 46L52)
Arias, Alvaro; Latrémolière, Frédéric Ergodic actions of convergent Fuchsian groups on quotients of the noncommutative Hardy algebras. Proc. Amer. Math. Soc. 139 (2011), no. 7, 2485–2496.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement